Criterion for upper semicontinuity of the $i$th Lyapunov exponent of a linear Hamiltonian system of differential equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 371-383
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_3_a0,
author = {V. V. Veremenyuk},
title = {Criterion for upper semicontinuity of the $i$th {Lyapunov} exponent of a linear {Hamiltonian} system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {371--383},
year = {1982},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_3_a0/}
}
TY - JOUR AU - V. V. Veremenyuk TI - Criterion for upper semicontinuity of the $i$th Lyapunov exponent of a linear Hamiltonian system of differential equations JO - Differencialʹnye uravneniâ PY - 1982 SP - 371 EP - 383 VL - 18 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_3_a0/ LA - ru ID - DE_1982_18_3_a0 ER -
%0 Journal Article %A V. V. Veremenyuk %T Criterion for upper semicontinuity of the $i$th Lyapunov exponent of a linear Hamiltonian system of differential equations %J Differencialʹnye uravneniâ %D 1982 %P 371-383 %V 18 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1982_18_3_a0/ %G ru %F DE_1982_18_3_a0
V. V. Veremenyuk. Criterion for upper semicontinuity of the $i$th Lyapunov exponent of a linear Hamiltonian system of differential equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 371-383. http://geodesic.mathdoc.fr/item/DE_1982_18_3_a0/